# SDR SWAA2022021880633

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 765 RBL22.5; Z-AANGLE SUPPORT INTERCOSTAL HAS CORROSSION AT AFT END OF UPPER FLANGE. / REMOVED CORROSION ON INTERCOSTAL AT AFT CARGO STA 765 RBL 22.5; ORIG. 'T' .037' REM. .027' LOSS .005' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DWG 146A7505 REV -
